# SDR 96ZZZM1289

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Defective
- Location: Inst Lights
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING MIAMI, INSTRUMENT WHITE LIGHT BALLAST STARTED TO SMOKE.  PULLED CIRCUIT BREAKER.  INSPECTION REVEALED DEFECTIVE BALLAST.  REPLACED BALLAST AND RETURNED AIRCRAFT TO SERVICE.
